Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I can feel something hardness in the outer of testis. What could be this?

in the outer of testis but inner of it s covern i can feel something hardness in form of small round muscle what should do?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Pain in testes could be due to infection in testis or injury to testis.You also have some hard round structure inside the just check if it is in both testis and size of testis is similar.If so then you have observed your normal testicle otherwise there is some infection in testis and it should be ruled out consulting your physician,

Hope this helps,'thanks,
Answered: Thu, 3 Mar 2011
General & Family Physician Dr. Gautam Das's  Response
Hi. Please visit a surgeon so that he can evaluate and do the needed tests. You might be suffering from a epididymitis, varicocele...It can be determined after the routine investigations. Do not delay
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor